# SDR DALA2023113009830

- Difficulty date: November 26, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CRACK INNER PLY SLIDING WINDOW LH COCKPIT. CORRECTIVE ACTION: REPLACED SLIDING WINDOW PANEL LH PER A320 FAM AMM 56-12-11-000-002-A. (0082827)
